# SDR DXTA2024011810656

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N453QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500683
- Aircraft time: 1,449 hours, 1,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 006159
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LT NOT ARM YELLOW CAS: ILLUMINATED.  TRIED OFF THEN BACK TO ARM, CAS STILL ILLUMINATED.  REMOVED FAULTY EMERGENCY BATTERY 1 AND INSTALLED NEW EMERGENCY BATTERY 1 . REMOVED FAULTY EMERGENCY BATTERY 2.   PERFORMED OPS CHECK. OPS CHECK GOOD. NO DEFECTS NOTED.
